# SDR AALA991862

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK IN BULKHEAD 1183 RBL 25 WL 169.  REPAIRED PER CARD 5478 SB 727-53-0215.  FASTENERS IN REPAIR ARE INSTALLED WITH HEADS AFT SB CALLS FOR HEADS FORWARD.  (M)
